메뉴 건너뛰기




Volumn 395, Issue 3-4, 1997, Pages 293-297

Yang-Lee zeros of a random matrix model for QCD at finite density

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0040103979     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(97)00015-4     Document Type: Article
Times cited : (39)

References (25)
  • 1
    • 0001228331 scopus 로고
    • C.N. Yang and T.D. Lee, Phys. Rev. 87 (1952) 104; T.D. Lee and C.N. Yang, Phys. Rev. 87 (1952) 410.
    • (1952) Phys. Rev. , vol.87 , pp. 104
    • Yang, C.N.1    Lee, T.D.2
  • 2
    • 0000704106 scopus 로고
    • C.N. Yang and T.D. Lee, Phys. Rev. 87 (1952) 104; T.D. Lee and C.N. Yang, Phys. Rev. 87 (1952) 410.
    • (1952) Phys. Rev. , vol.87 , pp. 410
    • Lee, T.D.1    Yang, C.N.2
  • 9
    • 21844511594 scopus 로고    scopus 로고
    • V. Matteev and R. Shrock, J. Phys. A: Math. Gen. 28 (1995) 1557, 4859; Phys. Rev. B 53 (1996) 254.
    • (1996) Phys. Rev. B , vol.53 , pp. 254
  • 15
    • 33646727674 scopus 로고    scopus 로고
    • I. Barbour et al., Nucl. Phys. B 275 (1986) 296; M.P. Lombardo, J. Kogut and D. Sinclair, hep-lat/9511026.
    • (1986) Nucl. Phys. B , vol.275 , pp. 296
    • Barbour, I.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.